MathSciNet Relay Station
MathSciNet bibliographic data
MR156383 (27 #6306) 60.62
Ray, Daniel Sojourn times of diffusion processes. Illinois J. Math. 7 1963 615–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement